# SDR UIEA2021112902438

- Difficulty date: December 29, 2021
- Submitted: December 31, 2021
- Operation: Air carrier
- Aircraft: N664GT
- Make and model: Boeing 767-31B
- Aircraft serial: 26259
- Aircraft time: 107,664 hours, 16,958 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

S38L AND REPAIR SPLICES REQUIRED FOR REPAIR BETWEEN BS 1307 AND 1340 DUE TO CORROSION. REFERENCE ALSO PWO# HM499-20243, RAM N664GT-21-( FABRICATED AND INSTALLED STRINGER SECTION AND REPAIR SPLICES AT S38L, BS 1307 TO 1340 PER B767-300 SRM 53-00-03-2R-2. )
